# SDR AALA970959

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1403M
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11354
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: M8835362024L
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1397 - AFTER TAKEOFF BHM, LANDING GEAR HANDLE WOULD NOT COME UP.  NO MFDU MESSAGE AFTER 400FT OF CLIMB.  ACTIVATED OVERRIDE BUTTON AND LANDING GEAR RETRACTED.  AIRCRAFT PROCEEDED TO DFW AND LANDED WITHOUT INCIDENT.  PLACARD LANDING GEAR ANTI-RETRACTION SYSTEM.  SUBSEQUENTLY, REPLACED LANDING GEAR ANTI-RETRACTION RELAY K1811A AND K1262 AT DFW.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
